RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 59, Issue 4, Pages 565–585 (Mi mz1751)  

Rate of strong differentiation of integrals

A. M. Stokolos

I. I. Mechnikov Odessa National University

Abstract: The results of the present paper can be viewed as many-parameter analogs of Oskolkov's estimates for the rate of almost everywhere convergence of Steklov means.

DOI: https://doi.org/10.4213/mzm1751

Full text: PDF file (1000 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 59:4, 405–420

Bibliographic databases:

UDC: 517.5
Received: 13.01.1995

Citation: A. M. Stokolos, “Rate of strong differentiation of integrals”, Mat. Zametki, 59:4 (1996), 565–585; Math. Notes, 59:4 (1996), 405–420

Citation in format AMSBIB
\Bibitem{Sto96}
\by A.~M.~Stokolos
\paper Rate of strong differentiation of integrals
\jour Mat. Zametki
\yr 1996
\vol 59
\issue 4
\pages 565--585
\mathnet{http://mi.mathnet.ru/mz1751}
\crossref{https://doi.org/10.4213/mzm1751}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1445200}
\zmath{https://zbmath.org/?q=an:0889.26012}
\transl
\jour Math. Notes
\yr 1996
\vol 59
\issue 4
\pages 405--420
\crossref{https://doi.org/10.1007/BF02308690}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996VD93600031}


Linking options:
  • http://mi.mathnet.ru/eng/mz1751
  • https://doi.org/10.4213/mzm1751
  • http://mi.mathnet.ru/eng/mz/v59/i4/p565

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:176
    Full text:87
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020